| Model Number |
204711 |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/18/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Physical analysis cannot be performed as product was not returned.Customer reported no osseointegration.
Event or Problem Description
Bone quality at the time of implant failure type iv.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability was achieved.Osseointegration was not achieved.Augmentation procedure was not performed at the time of surgery.